# SDR SWAA2022012612859

- Difficulty date: June 19, 2017
- Submitted: January 26, 2022
- Operation: Air carrier
- Aircraft: N7844A
- Make and model: Boeing 737752
- Aircraft serial: 35118
- Aircraft time: 35,478 hours, 17,650 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 222AF
- Condition: Pulled
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD FLOOR BOARD 222AF UPPER SKIN HAS MULTIPLE AREAS OF PULLED STRANDS. / REPAIRED MULTIPLE AREAS OF PULLED STRANDS TO UPPER SKIN OF FWD FLOOR BOARD 222AF IAW SRM 53-00-50-2R-1 567490
